Posted by Christ_empowered on September 1, 2011, at 10:57:57
In reply to Re: Big fat impossible advice sought » Christ_empowered, posted by floatingbridge on September 1, 2011, at 10:34:04
hey. EPS is short for Extra Pyramidal Symptoms. It just means that the D2 blockade from antipsychotics (old and new) can sometimes cause things like muscle twitches and, more rarely, full blown Parkinson's like symptoms. Usually it refers to tremor and dystonia.
Yeah, male psychiatrists have a tendency to piss me off, which is weird since I'm male. You'd think it'd be preferable to get help from someone of your own sex, but I really prefer female psychiatrists. The only gay psychiatrist I've encountered (that I know of...) was a resident at the last place I was hospitalized. He thought I was cute and kind of followed me around and stared at me a lot. I had mixed feelings about it, but he seemed like a nice guy.